| Catalog Number |
517750 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, non-conformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information the device was explanted and replaced due to it being hard for the patient to cycle.
Additional Manufacturer Narrative
Correction: d9.Is this device available for evaluation? and d4.Unique identifier (udi) # titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on both exhaust tubes of the cylinders.A separation, surrounded by abrasion, was noted on the exhaust tube of cylinder 2.This is a site of leakage.No functional abnormalities were noted with cylinder 1.Abrasion was noted on the inlet tube of the reservoir.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that while in-vivo both the exhaust tubes and inlet tube of the pump had overlapped and abraded against one another.This positioning, in combination with device usage over time, could contribute to sufficient stress to separate the exhaust tubing of cylinder 2.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
Event or Problem Description
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on both exhaust tubes of the cylinders.A separation, surrounded by abrasion, was noted on the exhaust tube of cylinder 2.This is a site of leakage.No functional abnormalities were noted with cylinder abrasion was noted on the inlet tube of the reservoir.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that while in-vivo both the exhaust tubes and inlet tube of the pump had overlapped and abraded against one another.This positioning, in combination with device usage over time, could contribute to sufficient stress to separate the exhaust tubing of cylinder 2.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
Event or Problem Description